# SDR DL76G061000

- Difficulty date: December 1, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 36,208 hours, 5,548 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 341080108
- Part serial: 85060900
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTB DUE ON TAXI F/O ALT FLAG IN VIEW.  REPLACED F/O ALT IND.
